MathSciNet Relay Station
MathSciNet bibliographic data
MR1452176 35R30 (35J15)
Brown, Russell M.; Uhlmann, Gunther A. Uniqueness in the inverse conductivity problem for nonsmooth conductivities in two dimensions. Comm. Partial Differential Equations 22 (1997), no. 5-6, 1009–1027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement